Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 18, Issue 1, 2016
Metadata
 

Resolutions of moduli spaces and homological stability
Oscar Randal-Williams
pp. 1–81
Abstract | Full-Text PDF (565 KB) | Metadata

The spacetime positive mass theorem in dimensions less than eight
Michael Eichmair, Lan-Hsuan Huang, Dan A. Lee and Richard Schoen
pp. 83–121
Abstract | Full-Text PDF (284 KB) | Metadata

Real zeros of holomorphic Hecke cusp forms and sieving short intervals
Kaisa Matomäki
pp. 123–146
Abstract | Full-Text PDF (202 KB) | Metadata

The geometry of dented pentagram maps
Boris Khesin and Fedor Soloviev
pp. 147–179
Abstract | Full-Text PDF (309 KB) | Metadata

On the topology of polynomials with bounded integer coefficients
De-Jun Feng
pp. 181–193
Abstract | Full-Text PDF (136 KB) | Metadata

Group actions on monotone skew-product semiflows with applications
Feng Cao, Mats Gyllenberg and Yi Wang
pp. 195–223
Abstract | Full-Text PDF (224 KB) | Metadata